# SDR ABXA9800856

- Difficulty date: August 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47427
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fitting
- Part number: 39176002
- Condition: Gouged
- Location: Rt Te Flap
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH C-INSPECTION, FOUND A RIGHT FLAP MOVEABLE VANE PULLEY BRACKET ATTACH FITTING GOUGED AND RIVETS SHEARED.  REPLACED RIGHT FLAP PULLEY BRACKET ATTACH FITTING IAW DC9 SRM CHAPTERS 51-30-1 AND 51-30-2.
